# SDR UIEA2021072001595

- Difficulty date: July 19, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ALL DURING PREFLIGHT AND TAKE OFF AND CLIMB THRU FL350 AND DESCEND THRU FL 280 AND BELOW A STRONG OILY SMELL WAS PREDOMINANT INSIDE FLT DECK, SMELL DECREASED DURING CRUISE( PERFORMED INSPECTION IAW 05-51-56. CONTAMINATION REMOVED FROM PACK AND PRECOOLER..  /    )
